# SDR C2XA09SH366

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14522557618
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SHEAR CLIP AT FRAME 11 BETWEEN STRINGERS 21L AND 21R HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR OF SHEAR CLIP AT FRAME 11 BETWEEN STRINGERS 21L AND 21R IAW EMB-145XR SRM 51-10-03 AND CPM 51-21-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
